# SDR VNAA202108029993

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 12,070 hours, 10,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 364-485 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK HAS MINOR CORROSION BETWEEN FS 364.00 AND FS 485.00.  INSTALLED NEW SEAT TRACK LBL 9 BETWEEN FS 364.00 AND FS 485.00 IAW CRJ900 AMM 53-00-49-400-801-A12.
